# SDR GTIA010053

- Difficulty date: March 5, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 781 - EMERGENCY EXIT LIGHTING C1 DEF PORTION BROKEN.  RE-INSTALLED FLOOR TRACK COVER AT 1 DEF EMERGENCY LIGHT COVER.  OPS CHECK OK IAW MM 33-53-01.  (M)
